MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAXFORCE TTS; DILATOR, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION MAXFORCE TTS; DILATOR, ESOPHAGEAL
Model Number M00589180
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a maxforce tts dilatation balloon was used in a procedure performed on (b)(6) 2019.According to the complainant, during the procedure, the balloon broke while inside the patient.There have been no patient complications reported as a result of this event.The patient condition at the conclusion of the procedure was reported to be okay.
 
Additional Manufacturer Narrative
Block h6: problem code 1074 captures the reportable issue of balloon burst.Block h10: according to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a maxforce tts dilatation balloon was used in a procedure performed on (b)(6) 2019.According to the complainant, during the procedure, the balloon broke while inside the patient.There have been no patient complications reported as a result of this event.The patient condition at the conclusion of the procedure was reported to be okay.It was reported that the device was used in the esophagus during an esophagogastroduodenoscopy (egd) with dilatation procedure.It was noted that the balloon suddenly deflated when dilated to 18.5mm while inside the patient.The procedure was completed with another 18-20mm balloon.

Brand Name
MAXFORCE TTS
Common Device Name
DILATOR, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8417546
Report Number3005099803-2019-01202
Device Sequence Number1612405
Product Code KNQ
UDI-Device Identifier08714729099925
UDI-Public08714729099925
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K934697
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2020
Device Model NumberM00589180
Device Catalogue Number8918
Device Lot Number22532498
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/18/2019
Supplement Date Received by Manufacturer03/22/2019
Initial Report FDA Received Date03/13/2019
Supplement Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR
Patient Weight78